Alert archive / Tennessee / Tornado Warnings in 2006

Tornado Warning 33, NWS Memphis, TN

April 2, 2006Lake County, Tennessee

NWS Memphis, TN issued this tornado warning at Apr 2, 2006, 7:57 PM CDT for Lake County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2006, 7:57 PM CDT (00:57 UTC)
Expired
Apr 2, 2006, 8:26 PM CDT
In force
29 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Lake County, TN

The radar

The Paducah radar (KPAH), 98 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 4:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2530 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
2.1
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 030057
TORMEG
TNC095-030130-
/O.NEW.KMEG.TO.W.0033.060403T0057Z-060403T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
757 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  LAKE COUNTY IN NORTHWEST TENNESSEE

* UNTIL 830 PM CDT

* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 14 MILES WEST OF TIPTONVILLE...OR ABOUT NEAR
  PORTAGEVILLE...MOVING EAST AT 55 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY.

.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3647 8955 3629 8960 3630 8939 3646 8937

$$
2 follow-up statements
000 
WWUS54 KMEG 030107
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
807 PM CDT SUN APR 2 2006

TNC095-030130-
/O.CON.KMEG.TO.W.0033.000000T0000Z-060403T0130Z/
LAKE TN-
807 PM CDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR LAKE
COUNTY...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO IS NOW LOCATED NEAR TIPTONVILLE...
OR ABOUT 10 MILES SOUTHEAST OF PORTAGEVILLE...MOVING EAST AT 45 MPH.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3642 8955 3629 8960 3630 8939 3642 8937

$$
000 
WWUS54 KMEG 030126
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT SUN APR 2 2006

TNC095-030136-
/O.CAN.KMEG.TO.W.0033.000000T0000Z-060403T0130Z/
LAKE TN-
826 PM CDT SUN APR 2 2006

...THE TORNADO WARNING FOR LAKE COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORM WHICH
PROMPTED THE TORNADO WARNING HAD WEAKENED OR MOVED OUT OF THE AREA.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3642 8955 3629 8960 3630 8939 3642 8937

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:03 PM CDT, 5 hours 54 minutes earlier.

Area forecast discussion, Apr 2, 2:03 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
203 PM CDT SUN APR 2 2006

.DISCUSSION...

INITIAL UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MIDSOUTH AT
THIS TIME. A BATCH OF SHOWERS AND THUNDERSTORMS (BELOW SEVERE
LIMITS) ARE MOVING THROUGH THE REGION. MORNING CLOUD COVER AND
ADDITIONAL DEBRIS WITH THE CLUSTER HAVE SEVERELY LIMITED
INSTABILITY THIS AFTERNOON. WATER VAPOR SHOWS THAT THE INITIAL
SHORTWAVE HAS SCOURED OUT A GOOD DEAL OF THE DEEPER MOISTURE
LEAVING ONLY NEAR SURFACE MOISTURE FOR THE FRONT TO WORK WITH AS
IT COMES THROUGH TONIGHT. NAM APPEARS TO HAVE THE BEST HANDLE ON
THE SITUATION WHICH INDICATE THAT RAIN CHANCES ARE REALLY LOW
BECAUSE OF LACK OF DEEP MOISTURE. HOWEVER...IF A STORM OR TWO WERE
TO DEVELOP THERE IS PLENTY OF SHEAR IN PLACE. ASSUMING ADDITIONAL
HEATING BEHIND THE INITIAL CLUSTER...CAPES OF AROUND 1000-
1500J/KG. SO...AN ISOLATED TORNADO AND LARGE HAIL REMAIN A THREAT
IF CONVECTION COULD DEVELOP.

HIGH PRESSURE WILL MOVE INTO THE REGION AND PROVIDE DRY AND COOLER
WEATHER THROUGH MIDWEEK. LOW DEW POINTS WILL FILTER INTO THE
REGION. AS A RESULT...THERE IS A CHANCE FOR SOME FREEZING TEMPS IN
THE OUTLYING AREAS OF WEST TN AND NORTHEAST MS TUESDAY AND
WEDNESDAY MORNINGS IF WINDS SLACKEN OFF ENOUGH AT NIGHT. GFS
CONTINUES TO SHOW AN UPPER DISTURBANCE TRYING TO MOVE OVER THE
RIDGE AXIS POSITIONED JUST WEST OF THE REGION ON WEDNESDAY. UPPER
LEVEL SUBSIDENCE DUE TO THE RIDGE COMBINED WITH LOW LEVEL DRY AIR
SHOULD KEEP THE AREA DRY. RAIN CHANCES RISE ONCE AGAIN TOWARDS THE
WEEKEND AS ANOTHER SYSTEM ROLLS INTO THE CENTRAL PLAINS. SYSTEM
LOOKS VERY SIMILAR TO CURRENT ONE AND MAY HAVE A SEVERE WEATHER
THREAT ASSOCIATED WITH IT.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

VALLE
Hazardous weather outlook, Apr 2, 4:46 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
446 PM CDT SUN APR 2 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040000-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
446 PM CDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE MISSOURI BOOTHEEL AND
PORTIONS OF NORTHEAST ARKANSAS UNTIL 9 PM CDT. ALSO...ANOTHER
TORNADO WATCH COVERING THE REMAINDER OF THE MID SOUTH IS IN EFFECT
UNTIL MIDNIGHT CDT.

A VERY STRONG COLD FRONT WILL MOVE THROUGH THE MID SOUTH TONIGHT.
ANY THUNDERSTORMS WHICH DEVELOP IN THE WARM...MOIST...UNSTABLE AIR
HAVE THE POTENTIAL TO BECOME SEVERE RAPIDLY. THE SEVERE WEATHER
THREATS ARE LARGE HAIL DAMAGING WINDS AND TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PATCHY FROST IS POSSIBLE ACROSS PARTS OF WEST TENNESSEE TUESDAY
AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS EVENING. SPOTTERS PLEASE
RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.

In the hours before

Local storm report, Apr 2, 6:50 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  M1.00 INCH       LAWRENCE           AR   TRAINED SPOTTER

0511 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M1.00 INCH       RANDOLPH           AR   EMERGENCY MNGR

            QUARTER SIZE HAIL COVERING THE GROUND

0515 PM     TORNADO          IMBODEN                 36.20N 91.18W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

0516 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M2.75 INCH       RANDOLPH           AR   LAW ENFORCEMENT

0517 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0525 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  E4.25 INCH       LAWRENCE           AR   LAW ENFORCEMENT

0525 PM     TSTM WND DMG     RAVENDEN                36.24N 91.25W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

            HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES

0531 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M2.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     TORNADO          1 S POCAHONTAS          36.25N 90.97W
04/02/2006                   RANDOLPH           AR   LAW ENFORCEMENT

0559 PM     HAIL             FRIARS POINT            34.37N 90.64W
04/02/2006  M1.75 INCH       COAHOMA            MS   LAW ENFORCEMENT

0601 PM     TSTM WND DMG     MALDEN                  36.58N 89.98W
04/02/2006                   DUNKLIN            MO   BROADCAST MEDIA

            TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
            DAMAGE TO AIRPORT

0604 PM     HAIL             9 SE CORNING            36.32N 90.47W
04/02/2006  M0.88 INCH       CLAY               AR   LAW ENFORCEMENT

0605 PM     TSTM WND DMG     HICKORY RIDGE           35.40N 90.99W
04/02/2006                   CROSS              AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

0605 PM     HAIL             HICKORY RIDGE           35.40N 90.99W
04/02/2006  M1.00 INCH       CROSS              AR   LAW ENFORCEMENT

0610 PM     HAIL             MARMADUKE               36.19N 90.39W
04/02/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0612 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE

0620 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.

0630 PM     FUNNEL CLOUD     5 S KENNETT             36.17N 90.05W
04/02/2006                   DUNKLIN            MO   LAW ENFORCEMENT

0635 PM     TORNADO          4 N SENATH              36.19N 90.16W
04/02/2006                   DUNKLIN            MO   TRAINED SPOTTER

            TORNADO ON THE GROUND CONFIRMED BY SPOTTERS

&&

ARC
Local storm report, Apr 2, 6:56 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  M1.00 INCH       LAWRENCE           AR   TRAINED SPOTTER

0511 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M1.00 INCH       RANDOLPH           AR   EMERGENCY MNGR

            QUARTER SIZE HAIL COVERING THE GROUND

0515 PM     TORNADO          IMBODEN                 36.20N 91.18W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

0516 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M2.75 INCH       RANDOLPH           AR   LAW ENFORCEMENT

0517 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0525 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  E4.25 INCH       LAWRENCE           AR   LAW ENFORCEMENT

0525 PM     TSTM WND DMG     RAVENDEN                36.24N 91.25W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

            HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES

0531 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M2.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     TORNADO          1 S POCAHONTAS          36.25N 90.97W
04/02/2006                   RANDOLPH           AR   LAW ENFORCEMENT

0559 PM     HAIL             FRIARS POINT            34.37N 90.64W
04/02/2006  M1.75 INCH       COAHOMA            MS   LAW ENFORCEMENT

0601 PM     TSTM WND DMG     MALDEN                  36.58N 89.98W
04/02/2006                   DUNKLIN            MO   BROADCAST MEDIA

            TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
            DAMAGE TO AIRPORT

0604 PM     HAIL             9 SE CORNING            36.32N 90.47W
04/02/2006  M0.88 INCH       CLAY               AR   LAW ENFORCEMENT

0605 PM     TSTM WND DMG     HICKORY RIDGE           35.40N 90.99W
04/02/2006                   CROSS              AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

0605 PM     HAIL             HICKORY RIDGE           35.40N 90.99W
04/02/2006  M1.00 INCH       CROSS              AR   LAW ENFORCEMENT

0610 PM     HAIL             MARMADUKE               36.19N 90.39W
04/02/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0612 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE

0620 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.

0630 PM     FUNNEL CLOUD     5 S KENNETT             36.17N 90.05W
04/02/2006                   DUNKLIN            MO   LAW ENFORCEMENT

0635 PM     TORNADO          4 N SENATH              36.19N 90.16W
04/02/2006                   DUNKLIN            MO   TRAINED SPOTTER

            TORNADO ON THE GROUND CONFIRMED BY SPOTTERS

0652 PM     TORNADO          5 W WYNNE               35.23N 90.88W
04/02/2006                   CROSS              AR   FIRE DEPT/RESCUE

&&

ARC
Special weather statement, Apr 2, 7:07 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CDT SUN APR 2 2006

TNZ001-019-030030-
LAKE TN-DYER TN-
707 PM CDT SUN APR 2 2006

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DYER AND LAKE COUNTIES.

A TORNADIC THUNDERSTORM WITH A HISTORY OF PRODUCING DAMAGE WAS
LOCATED OVER PEMISCOT COUNTY MISSOURI...18 MILES WEST OF COTTONWOOD
GROVE AT 707 PM CDT...MOVING EAST AT 40 MPH.

ON ITS CURRENT TRACK...THE STORM WILL ENTER SOUTHERN LAKE AND
NORTHERN DYER COUNTIES WITHIN THE NEXT HALF HOUR. IF THE STORM
MAINTAINS ITS INTENSITY...TORNADO WARNINGS MAY BE REQUIRED FOR LAKE
AND DYER COUNTIES.

PEOPLE IN DYER AND LAKE COUNTIES SHOULD MONITOR THIS STORM VERY
CLOSELY.
Local storm report, Apr 2, 7:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
723 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  M1.00 INCH       LAWRENCE           AR   TRAINED SPOTTER

0511 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M1.00 INCH       RANDOLPH           AR   EMERGENCY MNGR

            QUARTER SIZE HAIL COVERING THE GROUND

0515 PM     TORNADO          IMBODEN                 36.20N 91.18W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

0516 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M2.75 INCH       RANDOLPH           AR   LAW ENFORCEMENT

0517 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0525 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  E4.25 INCH       LAWRENCE           AR   LAW ENFORCEMENT

0525 PM     TSTM WND DMG     RAVENDEN                36.24N 91.25W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

            HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES

0531 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M2.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     TORNADO          1 S POCAHONTAS          36.25N 90.97W
04/02/2006                   RANDOLPH           AR   LAW ENFORCEMENT

0559 PM     HAIL             FRIARS POINT            34.37N 90.64W
04/02/2006  M1.75 INCH       COAHOMA            MS   LAW ENFORCEMENT

0601 PM     TSTM WND DMG     MALDEN                  36.58N 89.98W
04/02/2006                   DUNKLIN            MO   BROADCAST MEDIA

            TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
            DAMAGE TO AIRPORT

0604 PM     HAIL             9 SE CORNING            36.32N 90.47W
04/02/2006  M0.88 INCH       CLAY               AR   LAW ENFORCEMENT

0605 PM     HAIL             HICKORY RIDGE           35.40N 90.99W
04/02/2006  M1.00 INCH       CROSS              AR   LAW ENFORCEMENT

0605 PM     TSTM WND DMG     HICKORY RIDGE           35.40N 90.99W
04/02/2006                   CROSS              AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

0610 PM     HAIL             MARMADUKE               36.19N 90.39W
04/02/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0612 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE

0620 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.

0630 PM     FUNNEL CLOUD     5 S KENNETT             36.17N 90.05W
04/02/2006                   DUNKLIN            MO   LAW ENFORCEMENT

0635 PM     TORNADO          4 N SENATH              36.19N 90.16W
04/02/2006                   DUNKLIN            MO   TRAINED SPOTTER

            TORNADO ON THE GROUND CONFIRMED BY SPOTTERS

0652 PM     TORNADO          5 W WYNNE               35.23N 90.88W
04/02/2006                   CROSS              AR   FIRE DEPT/RESCUE

0719 PM     HAIL             CLARKTON                36.45N 89.97W
04/02/2006  M1.75 INCH       DUNKLIN            MO   TRAINED SPOTTER

            SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE

&&

ARC
Special weather statement, Apr 2, 7:35 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 PM CDT SUN APR 2 2006

TNZ088-030100-
SHELBY TN-
735 PM CDT SUN APR 2 2006

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...SHELBY COUNTY.

A SEVERE THUNDERSTORM...POSSIBLY CONTAINING A TORNADO...WAS LOCATED
21 MILES WEST OF DOWNTOWN MEMPHIS AT 735 PM CDT...MOVING EAST AT 40
MPH. ON ITS CURRENT TRACK...THIS STORM WOULD ENTER SHELBY COUNTY
BETWEEN 8 AND 830 PM.

PEOPLE IN SHELBY COUNTY...INCLUDING THE CITIES OF
BARTLETT...GERMANTOWN AND MEMPHIS...SHOULD CONTINUE TO MONITOR THIS
STORM CLOSELY.
Local storm report, Apr 2, 7:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
753 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  M1.00 INCH       LAWRENCE           AR   TRAINED SPOTTER

0511 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M1.00 INCH       RANDOLPH           AR   EMERGENCY MNGR

            QUARTER SIZE HAIL COVERING THE GROUND

0515 PM     TORNADO          IMBODEN                 36.20N 91.18W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

0516 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M2.75 INCH       RANDOLPH           AR   LAW ENFORCEMENT

0517 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0525 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  E4.25 INCH       LAWRENCE           AR   LAW ENFORCEMENT

0525 PM     TSTM WND DMG     RAVENDEN                36.24N 91.25W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

            HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES

0531 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M2.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     TORNADO          1 S POCAHONTAS          36.25N 90.97W
04/02/2006                   RANDOLPH           AR   LAW ENFORCEMENT

0559 PM     HAIL             FRIARS POINT            34.37N 90.64W
04/02/2006  M1.75 INCH       COAHOMA            MS   LAW ENFORCEMENT

0601 PM     TSTM WND DMG     MALDEN                  36.58N 89.98W
04/02/2006                   DUNKLIN            MO   BROADCAST MEDIA

            TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
            DAMAGE TO AIRPORT

0604 PM     HAIL             9 SE CORNING            36.32N 90.47W
04/02/2006  M0.88 INCH       CLAY               AR   LAW ENFORCEMENT

0605 PM     TSTM WND DMG     HICKORY RIDGE           35.40N 90.99W
04/02/2006                   CROSS              AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

0605 PM     HAIL             HICKORY RIDGE           35.40N 90.99W
04/02/2006  M1.00 INCH       CROSS              AR   LAW ENFORCEMENT

0610 PM     HAIL             MARMADUKE               36.19N 90.39W
04/02/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0612 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE

0620 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.

0630 PM     FUNNEL CLOUD     5 S KENNETT             36.17N 90.05W
04/02/2006                   DUNKLIN            MO   LAW ENFORCEMENT

0635 PM     TORNADO          4 N SENATH              36.19N 90.16W
04/02/2006                   DUNKLIN            MO   TRAINED SPOTTER

            TORNADO ON THE GROUND CONFIRMED BY SPOTTERS

0652 PM     TORNADO          5 W WYNNE               35.23N 90.88W
04/02/2006                   CROSS              AR   FIRE DEPT/RESCUE

0655 PM     TORNADO          3 SW WYNNE              35.20N 90.83W
04/02/2006                   CROSS              AR   TRAINED SPOTTER

0719 PM     HAIL             CLARKTON                36.45N 89.97W
04/02/2006  M1.75 INCH       DUNKLIN            MO   TRAINED SPOTTER

            SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE

0731 PM     FUNNEL CLOUD     1 S WYNNE               35.22N 90.79W
04/02/2006                   CROSS              AR   NWS EMPLOYEE

0740 PM     HAIL             25 W WEST MEMPHIS       35.15N 90.62W
04/02/2006  M1.75 INCH       CROSS              AR   NWS EMPLOYEE

0748 PM     HAIL             CRAWFORDSVILLE          35.23N 90.33W
04/02/2006  M1.75 INCH       CRITTENDEN         AR   TRAINED SPOTTER

&&

ARC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:17 PM CDTTornado WarningMEGDyer, Lake43 min
Apr 2, 7:31 PM CDTSevere Thunderstorm WarningMEGObion44 min
Apr 2, 7:44 PM CDTSevere Thunderstorm WarningMEGShelby31 min
Apr 2, 7:55 PM CDTTornado WarningMEGGibson50 min
Apr 2, 7:58 PM CDTTornado WarningMEGDyer17 min
Apr 2, 8:05 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy25 min
Apr 2, 8:05 PM CDTTornado WarningMEGShelby25 min
Apr 2, 8:11 PM CDTTornado WarningMEGObion34 min
Apr 2, 8:21 PM CDTTornado WarningMEGCarroll, Weakley54 min
Apr 2, 8:27 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby20 min
Apr 2, 8:32 PM CDTSevere Thunderstorm WarningMEGHardin28 min
Apr 2, 8:40 PM CDTTornado WarningMEGGibson35 min
Apr 2, 9:06 PM CDTSevere Thunderstorm WarningMEGTipton24 min
Apr 2, 9:10 PM CDTSevere Thunderstorm WarningMEGLauderdale35 min
Apr 2, 9:13 PM CDTTornado WarningMEGCarroll41 min
Apr 2, 9:35 PM CDTSevere Thunderstorm WarningMEGHaywood, Tipton40 min
Apr 2, 9:42 PM CDTSevere Thunderstorm WarningMEGLauderdale33 min
Apr 2, 9:49 PM CDTSevere Thunderstorm WarningMEGDyer41 min
Apr 2, 10:00 PM CDTTornado WarningMEGHaywood45 min
Apr 2, 10:06 PM CDTSevere Thunderstorm WarningMEGHaywood39 min
Apr 2, 10:16 PM CDTSevere Thunderstorm WarningMEGTipton44 min
Apr 2, 10:20 PM CDTSevere Thunderstorm WarningMEGWeakley25 min
Apr 2, 10:27 PM CDTSevere Thunderstorm WarningMEGMadison33 min
Apr 2, 10:30 PM CDTSevere Thunderstorm WarningMEGHenry45 min
Apr 2, 10:32 PM CDTSevere Thunderstorm WarningMEGDyer28 min
Apr 2, 10:44 PM CDTSevere Thunderstorm WarningMEGShelby27 min
Apr 2, 10:49 PM CDTTornado WarningMEGMadison26 min
Apr 2, 10:51 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson39 min
Apr 2, 10:58 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry32 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood31 min
Apr 2, 11:15 PM CDTTornado WarningMEGMadison15 min
Apr 2, 11:22 PM CDTTornado WarningMEGFayette23 min
Apr 2, 11:25 PM CDTSevere Thunderstorm WarningMEGChester, Henderson35 min
Apr 2, 11:33 PM CDTSevere Thunderstorm WarningMEGHardeman, Madison27 min
Apr 2, 11:56 PM CDTSevere Thunderstorm WarningMEGDecatur34 min
Apr 2, 11:58 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, McNairy62 min
Apr 3, 12:02 AM CDTSevere Thunderstorm WarningMEGHaywood12 min
Apr 3, 12:07 AM CDTSevere Thunderstorm WarningMEGMadison38 min
Apr 3, 12:57 AM CDTSevere Thunderstorm WarningMEGHardin33 min

Nearby

Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.